# SDR SWAA2023111720922

- Difficulty date: November 13, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 29,098 hours, 13,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT; AFT ENTRY EMER LIGHT INOP<[01] RELAMPED EXT AFT ENTRY EMER LIGHT PER AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
